MAUDE Adverse Event Report: ACUMED, LLC 1.5MM EASYOUT, QR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC 1.5MM EASYOUT, QR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-0598
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause has been established through acumed's health hazard evaluation process.Acumed is taking appropriate actions to address this root cause.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.Related reports (including this report): 3025141-2026-00070, 3025141-2026-00071, 3025141-2026-00101, 3025141-2026-00102.
 
Event or Problem Description
It was reported that during a removal surgery, two 1.5 hex drivers were used to remove the 2.3 screws from the plate and broke in the process.The 1.5 easy out was also used to remove the same screws and was damaged in the process as well.A screw removal set, schula and metal cutters were used to complete this procedure.There was a reported delay of 30-40 minutes.

Brand Name
1.5MM EASYOUT, QR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24100237
Report Number3025141-2026-00072
Device Sequence Number10469443
Product Code LXH
UDI-Device Identifier10806378043291
UDI-Public10806378043291
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-0598
Device Catalogue Number80-0598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale